# SDR ABXA9600666

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CHECK, FOUND COCKPIT EMERGENCY  LIGHTING INOPERATIVE.  REPLACED EMERGENCY LIGHTING BATTERIES IAW DC-9 M.M. 33-10-00.
